# SDR SWAA040801

- Difficulty date: March 15, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 49,522 hours, 40,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 EA FUSELAGE SKIN CRACKS AT BS 929, STR 22R & BS 935, STR 23R..  REPAIRED SKIN PER SRM.
